MAUDE Adverse Event Report: INSULET CORPORATION OMNIPOD INSULIN MANAGEMENT SYSTEM; NAME PUMP, INFUSION, INSULIN

INSULET CORPORATION OMNIPOD INSULIN MANAGEMENT SYSTEM; NAME PUMP, INFUSION, INSULIN
Model Number 19191
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Stroke/CVA (1770); Cognitive Changes (2551)
Date of Event 12/07/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the complainant the device will not be returned for investigation.We are unable to determine if any product condition could have contributed to the reported event.No lot release records were reviewed, as the product lot number was not provided.
 
Event or Problem Description
It was reported that, on (b)(6) 2024, the patient was hospitalised at (b)(6), including admission to the intensive care unit, with a diagnosis of a basal ganglia haemorrhage.The patient was using omnipod eros system at the time of the event but it was immediately disposed of on admission.The name of the healthcare professional who treated the patient was not recalled by the complainant.Treatment the patient received included thrombo ass, cerebokan and pronerv.The patient's wife stated the event was not linked to a device failure but likely a complication from a longstanding diagnosis of diabetes.The patient resumed omnipod system use in (b)(6) 2025.As a result of the haemorrhage, the patient has ongoing cognitive impairment and impaired motor function.The patient was hospitalised for a total of 37 days ((b)(6) 2025).

Brand Name
OMNIPOD INSULIN MANAGEMENT SYSTEM
Common Device Name
NAME PUMP, INFUSION, INSULIN
Manufacturer (Section D)
INSULET CORPORATION
100 nagog park
acton MA 01720
Manufacturer (Section G)
INSULET CORPORATION
100 nagog park
acton MA 01720
Manufacturer Contact
derek heyl
100 nagog park
acton, MA 01720
9786007000
MDR Report Key25124631
Report Number3014585508-2026-26812
Device Sequence Number8634582
Product Code QFG
UDI-Device Identifier20385081120033
UDI-Public(01)20385081120033
Combination Product (Y/N)N
PMA/510(K) Number
K211575
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number19191
Device Catalogue NumberZXP425
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/16/2026
Initial Report FDA Received Date05/08/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability; Hospitalization;
Patient Age59 YR
Patient SexMale